On a class of fractional \(p(x,y)-\)Kirchhoff type problems with indefinite weight





This paper is concerned with a class of fractional \(p(x,y)-\)Kirchhoff type problems with Dirichlet boundary data along with indefinite weight of the following form
(-\triangle_{p(x)})^s+|u(x)|^{q(x)-2}u(x) & \\
=\lambda V(x)|u(x)|^{r(x)-2}u(x)& \text{in }\Omega,\\
u=0, & \text{in }\mathbb{R}^N\Omega.

By means of direct variational approach and Ekeland’s variational principle, we investigate the existence of nontrivial weak solutions for the above problem in case of the competition between the growth rates of functions \(p\) and \(r\) involved in above problem, this fact is essential in describing the set of eigenvalues of this problem.


Kirchhoff type problems , indefinite weight , Ekeland’s variational principle , variable exponent , fractional p(x, y)−Laplacian problems

Mathematics Subject Classification:

35R11 , 35D30 , 35J20 , 46E35
  • Pages: 107–122
  • Date Published: 2024-04-08
  • Vol. 26 No. 1 (2024)

S. Antontsev, F. Miranda, and L. Santos, “Blow-up and finite time extinction for p(x, t)-curl systems arising in electromagnetism,” J. Math. Anal. Appl., vol. 440, no. 1, pp. 300–322, 2016, doi: 10.1016/j.jmaa.2016.03.045.

E. Azroul, A. Benkirane, and M. Shimi, “Eigenvalue problems involving the fractional p(x)-Laplacian operator,” Adv. Oper. Theory, vol. 4, no. 2, pp. 539–555, 2019, doi: 10.15352/aot.1809-1420.

E. Azroul, A. Benkirane, M. Shimi, and M. Srati, “On a class of fractional p(x)-Kirchhoff type problems,” Appl. Anal., vol. 100, no. 2, pp. 383–402, 2021, doi: 10.1080/00036811.2019.1603372.

A. Bahrouni and V. D. Rădulescu, “On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent,” Discrete Contin. Dyn. Syst. Ser. S, vol. 11, no. 3, pp. 379–389, 2018, doi: 10.3934/dcdss.2018021.

N. T. Chung, “Eigenvalue problems for fractional p(x,y)-Laplacian equations with indefinite weight,” Taiwanese J. Math., vol. 23, no. 5, pp. 1153–1173, 2019, doi: 10.11650/tjm/190404.

F. J. S. A. Corrêa and G. M. Figueiredo, “On a p-Kirchhoff equation via Krasnoselskii’s genus,” Appl. Math. Lett., vol. 22, no. 6, pp. 819–822, 2009, doi: 10.1016/j.aml.2008.06.042.

I. Ekeland, “On the variational principle,” J. Math. Anal. Appl., vol. 47, pp. 324–353, 1974, doi: 10.1016/0022-247X(74)90025-0.

X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” J. Math. Anal. Appl., vol. 263, no. 2, pp. 424–446, 2001, doi: 10.1006/jmaa.2000.7617.

U. Kaufmann, J. D. Rossi, and R. Vidal, “Fractional Sobolev spaces with variable exponents and fractional p(x)-Laplacians,” Electron. J. Qual. Theory Differ. Equ., 2017, Art. ID 76, doi: 10.14232/ejqtde.2017.1.76.


Download data is not yet available.



How to Cite

S. M. Sajjadi and G. A. Afrouzi, “On a class of fractional \(p(x,y)-\)Kirchhoff type problems with indefinite weight”, CUBO, vol. 26, no. 1, pp. 107–122, Apr. 2024.